# SDR 05FDEA01143

- Difficulty date: April 27, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 40,547 hours, 25,837 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Cylinder
- Part number: 69141061
- Part serial: RC421
- Condition: Damaged
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WITH FLAPS SET AT 15 DEG, WHEN LANDING GEAR PLACED FROM OFF TO DOWN, A SYS HYD PRESSURE WENT TO  ZERO, A HYD QUANTITY WENT TO ZERO.  RAN QRH PROCEDURES.  LEFT AND RIGHT MAINS WERE GREEN, NOSE GEAR INDICATING UP PRIOR TO RUNNING CHECKLIST.  MANUALLY EXTENDED GEAR AND LANDED UNEVENTFULLY.  SYS A FLUID  SHUTOFF.  SWITCHES CLOSED W/ENGINES RUNNING FOR 20  MINUTES.  INSPECTED A/C AND FOUND NLG HYD TRANSFER CYCLINDER  SEPARATED INTO TWO PIECES, NLG W/W AREA COVERED IN  HYD FLUID.   R & R NOSE GEAR HYD TRANSFER CYCLINDER. PER 727 MM 32-35-01-4, C/W STEPS 1-4C REQ STEPS 4D, E, AND F.
